# SDR ASAA2023080544449

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 27,373 hours, 8,495 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL INDICATORS SHOWING BLANK. GROUNDED - YES. (RESOLVED ON W/O: 1964524 TASKCARD: N/R-00002 ) COULD NOT DUPLICATE FOUND POWER CONTROL SWITCH TARGET OUT OF LIMIT. ADJUSTED TARGET TO IN LIMIT RANGE AND TESTS GOOD PER AMM 28-21-81-400-801. THIS CLEARS MEL 28-10H NO CONFIG CHANGES PLACARDS REMOVED SEAMC WILL NOTIFIED.
